# SDR SWAA2022011059249

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 72,433 hours, 42,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT DOOR ILLUMINATION LAMP BURNED OUT ; / [01] OK TO CONT PER MEL 33-2-03;SP1B;AUTH #42210.  REPLACED THE LAMP, NO HELP.  REPLACED FUSE ON RT OVERWING EXITSIGN LIGHT IAW AMM 33-21-00. OPS CHECK GOOD; OK FOR SERVICE.
